# SDR FDEA201901230194

- Difficulty date: January 23, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43543
- Aircraft time: 8,141 hours, 3,243 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PDIS  112  33-10  3641 23JAN19  MEM  LOGPAGES:3082874  KMEM ILS 36R, ON ILS FINAL W/ LANDING GEAR HANDLE DOWN LEFT MAIN GEAR LIGHT NOT ILLIMMNATED.  CONSULTED CHECK LIST QRH AND MOCC VIA RADIO. NO AURAL OR RED GEAR HANDLE LIGHT. LANDING ACCOMPLISHED WITOUT INCEDENT. FACT 23JAN19 15:18 MEM REMOVED AND REPLACED BOTH LAMPS IN THE LEFT GEAR INDICATION REF AMM 33-16-02-2 OPS CHECKS GOOD. ACFT  OK FOR SERVICE. 2 LAMP 387.
